ITP OpenIR

Browse/Search Results:  1-10 of 132 Help

Selected(0)Clear Items/Page:    Sort:
Dark-like states for the multi-qubit and multi-photon Rabi models 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 17, 页码: 174003
Authors:  Peng, J;  Zheng, CX;  Guo, GJ;  Guo, XY;  Zhang, X;  Deng, CS;  Ju, GX;  Ren, ZZ;  Lamata, L;  Solano, E;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.;  Peng, J (reprint author), Xiangtan Univ, Sch Phys & Optoelect, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(1146Kb)  |  Favorite  |  View/Download:31/1  |  Submit date:2017/12/21
Dark-like States  Multi-qubit And Multi-photon Quantum Rabi Models  Exceptional Solution  
On Friedrichs model with two continuum states 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2017, 卷号: 58, 期号: 6, 页码: 62110
Authors:  Xiao, ZG;  Zhou, ZY;  Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
Adobe PDF(457Kb)  |  Favorite  |  View/Download:22/0  |  Submit date:2017/12/21
Partial wave decomposition in Friedrichs model with self-interacting continua 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2017, 卷号: 58, 期号: 7, 页码: 72102
Authors:  Xiao, ZG;  Zhou, ZY;  Xiao, ZG (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China.
Adobe PDF(428Kb)  |  Favorite  |  View/Download:8/0  |  Submit date:2017/12/21
Analytical solutions of the coupled Gross-Pitaevskii equations for the three-species Bose-Einstein condensates 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 27, 页码: 275301
Authors:  Liu, YM;  Bao, CG;  Liu, YM (reprint author), Shaoguan Univ, Dept Phys, Shaoguan 512005, Peoples R China.;  Liu, YM (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(1328Kb)  |  Favorite  |  View/Download:27/6  |  Submit date:2017/12/21
3-species Bose-einstein Condensate  Coupled Gross-pitaevskii Equations  Phase Diagrams  Miscible Phase  
Fractional exclusion and braid statistics in one dimension: a study via dimensional reduction of Chern-Simons theory 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2017, 卷号: 50, 期号: 39, 页码: 395401
Authors:  Ye, F;  Marchetti, PA;  Su, ZB;  Yu, L;  Ye, F (reprint author), South Univ Sci & Technol China, Dept Phys, Shenzhen 518055, Peoples R China.
Adobe PDF(367Kb)  |  Favorite  |  View/Download:29/1  |  Submit date:2017/12/21
Fractional Statistics Systems  Chern-simons Theory  Exclusion Statistics  Braid Statistics  
Data quality for the inverse Ising problem 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2016, 卷号: 49, 期号: 38, 页码: 384001
Authors:  Decelle, A;  Ricci-Tersenghi, F;  Zhang, P;  Ricci-Tersenghi, F (reprint author), Univ Roma La Sapienza, Dipartimento Fis, Ist Nazl Fis Nucl, Sez Roma1, Piazzale Aldo Moro 5, I-00185 Rome, Italy.;  Ricci-Tersenghi, F (reprint author), Univ Roma La Sapienza, CNR Nanotec, I-00185 Rome, Italy.
Adobe PDF(718Kb)  |  Favorite  |  View/Download:31/2  |  Submit date:2017/10/13
Statistical Inference  Inverse Ising Problem  Big Data  Parallel Dynamics  Effective Rank  
Quadratic algebra for superintegrable monopole system in a Taub-NUT space 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 9, 页码: 92104
Authors:  Hoque, MF;  Marquette, I;  Zhang, YZ;  Hoque, MF (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(432Kb)  |  Favorite  |  View/Download:40/9  |  Submit date:2017/10/13
Algebraic structure of the two-qubit quantum Rabi model and its solvability using Bogoliubov operators 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2015, 卷号: 48, 期号: 28, 页码: 285301
Authors:  Peng, J;  Ren, ZZ;  Yang, HT;  Guo, GJ;  Zhang, X;  Ju, GX;  Guo, XY;  Deng, CS;  Hao, GL;  Peng, J (reprint author), Xiangtan Univ, Lab Quantum Engn & Micronano Energy Technol, Xiangtan 411105, Hunan, Peoples R China.
Adobe PDF(455Kb)  |  Favorite  |  View/Download:65/7  |  Submit date:2016/11/21
Two-qubit Quantum Rabi Model  Algebraic Structure  Bogoliubov Operators  Solvability  Dark-state-like Eigenstates  
Conformal killing tensors and covariant Hamiltonian dynamics 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2014, 卷号: 55, 期号: 12, 页码: 122702
Authors:  Cariglia, M;  Gibbons, GW;  van Holten, JW;  Horvathy, PA;  Zhang, PM;  Cariglia, M (reprint author), Univ Fed Ouro Preto, DEFIS, Campus Morro Cruzeiro, BR-35400000 Ouro Preto, MG, Brazil.
Adobe PDF(805Kb)  |  Favorite  |  View/Download:73/14  |  Submit date:2015/06/03
Perturbed Hydrogen-atom  Der-waals Interaction  Henon-heiles System  Variable-separation  Painleve Property  Jacobi Equation  Quantum Dots  Symmetry  Integrals  Motion  
Solution of the two-qubit quantum Rabi model and its exceptional eigenstates 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2014, 卷号: 47, 期号: 26, 页码: 265303
Authors:  Peng, J;  Ren, ZZ;  Braak, D;  Guo, GJ;  Ju, GX;  Zhang, X;  Guo, XY;  Peng, J (reprint author), Nanjing Univ, Key Lab Modern Acoust, Nanjing 210093, Jiangsu, Peoples R China.
Favorite  |  View/Download:50/0  |  Submit date:2015/06/03
Cavity  Entanglement  Generation  Qubits  States